American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 51 of 51 found      Go to page: 1 2

[31] Isabel Bermejo and Philippe Gimenez. On Castelnuovo-Mumford regularity of projective curves. Proc. Amer. Math. Soc. 128 (2000) 1293-1299. MR 1646319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Hsin-Ju Wang. Hilbert coefficients and the associated graded rings. Proc. Amer. Math. Soc. 128 (2000) 963-973. MR 1628432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Vijay Kodiyalam. Asymptotic behaviour of Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 128 (2000) 407-411. MR 1621961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Winfried Bruns and Anna Guerrieri. The Dedekind-Mertens formula and determinantal rings. Proc. Amer. Math. Soc. 127 (1999) 657-663. MR 1468185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Aron Simis. On the jacobian module associated to a graph. Proc. Amer. Math. Soc. 126 (1998) 989-997. MR 1425139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Claudia Miller. Complexity of tensor products of modules and a theorem of Huneke-Wiegand. Proc. Amer. Math. Soc. 126 (1998) 53-60. MR 1415354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jürgen Herzog and Takayuki Hibi. Upper bounds for the number of facets of a simplicial complex. Proc. Amer. Math. Soc. 125 (1997) 1579-1583. MR 1363424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Sam Huckaba. A $d$-dimensional extension of a lemma of Huneke's and formulas for the Hilbert coefficients. Proc. Amer. Math. Soc. 124 (1996) 1393-1401. MR 1307529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Brian Harbourne. Rational surfaces with $K^2>0$. Proc. Amer. Math. Soc. 124 (1996) 727-733. MR 1307526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Matthew Miller and Rafael H. Villarreal. A note on generators of least degree in Gorenstein ideals. Proc. Amer. Math. Soc. 124 (1996) 377-382. MR 1301519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Lê Tuan Hoa and Rosa M. Miró-Roig. Bounds for the Betti numbers of generalized Cohen-Macaulay ideals . Proc. Amer. Math. Soc. 123 (1995) 2397-2405. MR 1254842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bernard Johnston and Jugal Verma. Local cohomology of Rees algebras and Hilbert functions . Proc. Amer. Math. Soc. 123 (1995) 1-10. MR 1217453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Tadahito Harima. Characterization of Hilbert functions of Gorenstein Artin algebras with the weak Stanley property . Proc. Amer. Math. Soc. 123 (1995) 3631-3638. MR 1307527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Aldo Conca and Jürgen Herzog. On the Hilbert function of determinantal rings and their canonical module . Proc. Amer. Math. Soc. 122 (1994) 677-681. MR 1213858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] A. D. R. Choudary and A. Dimca. Koszul complexes and hypersurface singularities . Proc. Amer. Math. Soc. 121 (1994) 1009-1016. MR 1189539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Bram Broer. Classification of Cohen-Macaulay modules of covariants for systems of binary forms . Proc. Amer. Math. Soc. 120 (1994) 37-45. MR 1189743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Mats Boij and Dan Laksov. Nonunimodality of graded Gorenstein Artin algebras . Proc. Amer. Math. Soc. 120 (1994) 1083-1092. MR 1227512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Vijay Kodiyalam. Homological invariants of powers of an ideal . Proc. Amer. Math. Soc. 118 (1993) 757-764. MR 1156471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Thomas Marley. The reduction number of an ideal and the local cohomology of the associated graded ring . Proc. Amer. Math. Soc. 117 (1993) 335-341. MR 1112496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Carlos Rentería and Rafael H. Villarreal. Koszul homology of Cohen-Macaulay rings with linear resolutions . Proc. Amer. Math. Soc. 115 (1992) 51-58. MR 1089412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Sergey Yuzvinsky. Cohomology of local sheaves on arrangement lattices . Proc. Amer. Math. Soc. 112 (1991) 1207-1217. MR 1062840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 51 of 51 found      Go to page: 1 2